Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How To Treat Cryptosporidiosis When You Have Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Cryptosporidiosis

... What Is Cryptosporidiosis? Can Crypto Be Prevented? How Is Crypto Treated? The Bottom Line What Is Cryptosporidiosis? Cryptosporidiosis (crypto) is an infection caused by the parasite Cryptosporidium . A parasites gets its nutrients from another living organism (the host). Your body is
Ask the Experts

cryptosporidiosis

What are symptoms of cryptosporidiosis in humans
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...correctly.For more information, see the CDC Prevention Guide at www.cdc.gov/hiv/resources/brochures/crypto.htm.How Is Crypto Treated?There is no "cure" for crypto; however, antiretroviral therapy (ART) will decrease or get rid of crypto... Read more »

follow up bi guy with crypto

ok well got tested it was neg it was the rapid 10 min elisa i guess i should say woo hoo but still kinda scared should i shell out the money for the pcr test does it mean that the last guy i was with was pos i think i got crypto from him cuz things...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...warmly appreciated.Dr. BobCryptosporidiosisSeptember 29, 2008What Is Cryptosporidiosis?Can Crypto Be Prevented?How Is Crypto Treated?The Bottom LineWhat Is Cryptosporidiosis?Cryptosporidiosis (crypto) is an infection caused by the parasite... Read more »

Hiv and Anemia

Dr I was diagnose with severe anemia first and the they find out about my hiv status Cd count 20 , I start taking HIV medication for the last four weeks (Kaletra), I been gettig blood transfusion every two weeks I m getting my 4 one tomorrow, the...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...for blood transfusions. I'll also post a question from the archives that discusses blood transfusions and another potential treatment of HIV-associated anemia, Procrit. Procrit has been shown to be remarkably effective in decreasing transfusion... Read more »

cryptosporidium.. medical & alternative treatment suggestions

I have had cryptosporidium in my intestines since 2/01 & have lost @50 pounds. T-cell count less than 50. Standard drugs (azithromycin & Paromycin) have not helped. Have tried several "alternative" ideas ie herbs & garlic to fight parasite. Any ...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
...I wish I could give you more encouragement, but I'm not aware of anything either on the marklet or in testing that will treat cryptosporidiosis. You can double-check on this by contacting the federal government's clinical trials hotline... Read more »
Articles
San Francisco General Hospital

Cryptosporidiosis in Patients with HIV Disease

...surface source. Although oocysts have been found in these water supplies, there is no conclusive evidence that this has led to cryptosporidium infection in AIDS patients. ( 33 ) Chlorination is not effective in preventing cryptosporidiosis,... Read more »
U.S. Centers for Disease Control and Prevention

Cryptosporidiosis: A Guide for Persons with HIV/AIDS

...ofinfected persons, or touching the stool of infected animals, ortouching soil or objects contaminated with stool. You can alsoget a cryptosporidium infection by drinking water contaminatedwith stool or eating food contaminated with stool. What... Read more »
The Well Project

Caring for Your Liver if You Have HIV/AIDS

...resist infection For HIV-positive people, the liver is particularly important because it processes many of the drugs used to treat HIV. Unfortunately, HIV drugs can cause liver damage, which can prevent the liver from working properly. ... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...first such as: Diarrhea Nausea, vomiting, loss of appetite Pains Gas When these symptoms occur as side effects of HIV treatment, they are usually mild, and tend to go away after the a few days or weeks as your gut gets used to the... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

Whats the point

Posted by Anonymous, 2 Replies
in making fun of someone so paranoid ? instead of singing just give him a nice long answer and tell me whats the point of the song and what its about ? Read more »

Wasting---help me

Posted by Anonymous, 4 Replies
I'm sorry to come on board, but I need help. My husband is wasting away. He's newly on meds, but not gaining. It seems as though his buttcheeks are completely gone. I don't know what to do. I'm afraid. He's down to 120 and losing despite putting... Read more »

HIV and AIDS- NATUROPATHIC PHYSICIANS

Posted by bradford, 1 Reply
...that naturopathic physicians, who are specialists in alternative medicine, must prove the absolute safety and efficacy of a treatment before it is allowed to be included in their practice. This double standard is ridiculously biased and does not... Read more »